Degree of Best Approximation in terms of Weighted DT Moduli of Smoothness

Zainab Abdulmunim Sharba and Eman Samir Bhaya

It is well known, inverse and direct theorems relate the degree of best trigonometric or algebraic approximation of functions to differential properties of these functions. We define weighted types of moduli of smoothness and prove inverse and direct inequalities for algebraic approximation in terms of theses weighted moduli of smoothness of functions in , -, spaces for . Theses give characterization of some types of classes of smoothness of functions via its degree of algebraic approximation.

Volume 12 | Issue 4

Pages: 69-75

DOI: 10.5373/JARDCS/V12I4/20201419